# SDR SWAA2022021069579

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 59,593 hours, 35,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN CEILING AT OVERWING EXITS BROKEN AND FALLING DOWN. ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT ASSAY AT CABIN CEILING OVERWING EXITS PER AMM33-51-01. OPS CHECKS GOOD.
